# SDR SWAA2023030311405

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT ASSEMBLY AT ROW 9ABC HAS DETACHED FROM OVERHEAD BIN<[01] REATTACHED ROW 9ABC EMERGENCY LIGHT HOUSING ASSY TO EMERGANCY LIGHT HOUSING ASSY IAW SOPM 20-50-01 AND AIPC 33-51-03-07;[02] CORRECTION TO ITEM #1 REATTACHED THE ROW 9ABC EMERGENCY LIGHT HOUSING ASSY TO EMERGENCY LIGHT RETAINER ASSY IAW SOPM 20-50-01 AND AIPC 33-51-03-07;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
